# SDR DL72S011952

- Difficulty date: December 14, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 52,071 hours, 34,098 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS OF THE UPPER RIB CHORD ON THE RT WING AT RBL 70.5 PER BAC S/B 727-57-0112 AND AD 94-07-08 REVEALED A CRACK IN A FASTENER HOLE AT FS 760.95.  THE HOLE WAS OVERSIZED TO REMOVE THE CRACK AND THEN COLD WORKED.  THE HOLE WAS BUSHED AND THE CHORD REINFORCED WITH AN ALUMINUM ANGLE PER THE BAC S/B AND PER ER/A 382192-14AD, REV A.
